# SDR ASAA0210391

- Difficulty date: December 17, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING CLIMB-OUT OF CORDOVA, EMERGENCY FLOOR TRACK LIGHTS AT ROW 18 ILLUMINATED. REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY, THEN LIGHTS TESTED NORMAL.  (M)
